MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 125 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 125 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C125050
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
He actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 02-jan-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the third of three reports.Refer to 2026095-2020-00001 for the first event.Refer to 2026095-2020-00002 for the second event.Fill volume: 100ml.Flow rate: 5 ml/hr.Procedure: unknown.Cathplace: unknown.Infusion start time: (b)(6) 2019 at 11:12 infusion end time: (b)(6) 2019 03:00 it was reported in the third cycle of chemotherapy of the patient day-2, the infusion pump completed the infusion in 16-hours instead of 20-hours.There was no reported patient injury nor medical intervention required.
 
Additional Manufacturer Narrative
Correction: the actual complaint product was not returned for evaluation.The device history record for the reported lot number, 0202916602, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 19-mar-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES, 125 ML, 5 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key9546157
Report Number2026095-2020-00003
Device Sequence Number14236796
Product Code MEB
UDI-Device Identifier10680651135633
UDI-Public10680651135633
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2020
Device Model NumberC125050
Device Catalogue Number101356302
Device Lot Number0202916602
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date03/20/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FU/2500MG
Patient Age64 YR
Patient Weight79